# SDR ASOA201802227018

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N15574
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- Aircraft time: 37,419 hours, 29,428 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 2024T3
- Condition: Corroded
- Location: Fuselage
- Part time: 37,419 hours, 29,428 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CUTOUT AT FRAME 22 LOWER HOLE CORRODED. INSTALLED REPAIR TO FRAME 22 LOWER NUT PLATE HOLE FOR SERVICE DOOR CUTOUT IAW SRM 53-00-04.
